| Model Number |
989803192761 |
| Medical Device Problem Code |
Application Program Freezes or Fails to Launch (4031)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/20/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
Event or Problem Description
The customer reported that the system module hangs during boot up.It is unknown if the device was in use at time of event, and there was no adverse event reported.
Additional Manufacturer Narrative
No device evaluation was available for the device in question.The customer was provided a replacement device by a philips authorized repair facility, however the cause of the replaced device remains unknown.